MathSciNet Relay Station
MathSciNet bibliographic data
MR941111 76P05 (35Q20 82A40)
Płatkowski, Tadeusz; Illner, Reinhard Discrete velocity models of the Boltzmann equation: a survey on the mathematical aspects of the theory. SIAM Rev. 30 (1988), no. 2, 213–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement